# SDR N6WA20110806

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 15,366 hours, 10,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE MESSAGE AND PROX SYS FAULT 2 STATUS MESSAGE FOLLOWED BY BRIEF PASSENGER DOOR WARNING MESSAGE.  PERFORMED OPS CHECK OF PASSENGER DOOR  NO MESSAGES NOTED IAW  AMM 52-11-00.
